# SDR FDEA201310222578

- Difficulty date: October 22, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 68,376 hours, 12,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, DURING OPEN HOLE INSPECTION ON  SUPPORT FITTING NR 7, HOLE "B" FOUND CRACKED, APPROXIMATELY 0.030".  SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
